×

zbMATH — the first resource for mathematics

Cauchy problem for viscous gas equations. (English. Russian original) Zbl 0519.35065
Sib. Math. J. 23, 44-49 (1982); translation from Sib. Mat. Zh. 23, No. 1, 60-64 (1982).

MSC:
35Q30 Navier-Stokes equations
35F25 Initial value problems for nonlinear first-order PDEs
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ya. I. Kanel’, ?Cauchy problem for the dynamic equations for a viscous gas,? Sib. Mat. Zh.,20, No. 2, 293-306 (1979). · Zbl 0436.54009 · doi:10.1007/BF00970038
[2] A. V. Kazhikhov, ?Global solvability of one-dimensional boundary-value problems for equations describing a viscous heat-conducting gas,? in: The Dynamics of Continuous Media [in Russian], No. 25, Inst. Gidrodin. Sib. Otd. Akad. Nauk SSSR, Novosibirsk (1976), pp. 45-61.
[3] A. V. Kazhikhov and V. V. Shelukhin, ?Unique global solvability of initial and boundary-value problems with respect to time for one-dimensional viscous-gas equations,? Prikl. Mat. Mekh.,41, No. 2, 282-291 (1977).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.